# SDR ASOA20131104079

- Difficulty date: November 4, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 30,625 hours, 23,420 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Left Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED FUEL LEAK ON TAKOFF FOR FIRST FIVE MINUTES THEN WHEN AT 10,000 FT AND REDUCED PITCH NO LEAK WAS NOTICED.  MAINTENANCE INSPECTED AND REPLACED THE LEFT WING FUEL CHECK VALVE AT RIB 19.  OPS CHECKED GOOD.  NO LEAKS NOTED.
